IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ICM Conf / Next ICM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

===============================================
Technical Committee on Information and Communication Management (ICM)
Chair: Yoshiaki Kiriha (NEC) Vice Chair: Hikaru Seshake (NTT), Shingo Ata (Osaka City Univ.)
Secretary: Kiminori Sugauchi (Hitachi), Kiyohito Yoshihara (KDDI R&D Labs.)
Assistant: Takeshi Masuda (NTT)

===============================================
Special Interest Group on Internet and Operation Technology (IPSJ-IOT)


===============================================
Special Interest Group on Computer Security (IPSJ-CSEC)


DATE:
Thu, May 10, 2012 09:25 - 18:05
Fri, May 11, 2012 09:00 - 15:50

PLACE:
Tegata Campus, Akita University(1-1 Tegata Gakuen-cho, Akita-shi, Akita, Japan. http://www.akita-u.ac.jp/honbu/access/index.html)

TOPICS:
Service Management, Operation/Administration, Security Management. etc

----------------------------------------
Thu, May 10 AM (09:25 - 10:15)
----------------------------------------

(1) 09:25 - 09:50


(2) 09:50 - 10:15


----- Break ( 10 min. ) -----

----------------------------------------
Thu, May 10 AM (10:25 - 12:15)
----------------------------------------

(3)/ICM 10:25 - 10:55
[Special Talk]
Participation Report: TMForum Management World Asia 2012
Nobuya Obara, Hiroki Saito, Junko Sakurai (NTT COMWARE Corp.)

(4)/ICM 10:55 - 11:25
[Special Talk]
TMF Action Week Madrid 2012 report
Masakatsu Fujiwara (NTT), Keiichi Sasaki (NTT COMWARE)

(5)/ICM 11:25 - 11:50
The requirements for the data modeling tool using TMF SID and its solution
Manabu Nishio, Masakatsu Fujiwara (NTT)

(6)/ICM 11:50 - 12:15
Modeling the Interaction of Overlay Routing and Multihoming ISP with Game Theory
Xun Shao, Go Hasegawa, Yoshiaki Taniguchi, Hirotaka Nakano (Osaka Univ.)

----- Lunch & Break ( 60 min. ) -----

----------------------------------------
Thu, May 10 PM (13:15 - 14:05)
----------------------------------------

(7) 13:15 - 13:40


(8) 13:40 - 14:05


----- Break ( 10 min. ) -----

----------------------------------------
Thu, May 10 PM (14:15 - 15:30)
----------------------------------------

(9) 14:15 - 14:40


(10) 14:40 - 15:05


(11) 15:05 - 15:30


----- Break ( 10 min. ) -----

----------------------------------------
Thu, May 10 PM (15:40 - 16:20)
----------------------------------------

(12)/ICM 15:40 - 16:20
[Invited Talk]
Technology trends of cloud computing
Hisanori Matsuzawa (NTT)

----- Break ( 5 min. ) -----

----------------------------------------
Thu, May 10 PM (16:25 - 18:05)
----------------------------------------

(13)/ICM 16:25 - 16:50
The cloud computing and its management technology
-- The development and practice of NTT cloud controller --
Yusuke Kila (NTT)

(14)/ICM 16:50 - 17:15
A Study of User Interface of On-demand Overlay Network for Clouds
Taro Hashimoto, Yuka Kamizuru, Hiroaki Hata (NTT Com)

(15)/ICM 17:15 - 17:40
A Proposal of the End-to-end Operational Management System for Integrated Management of the Cloud Service
Yusuke Suzuki, Kengo Kawashima, Kazuki Doi, Tomohiro Sato, Tetsuya Yamaguchi, Masahiro Uraga (NTT west)

(16)/ICM 17:40 - 18:05
The Accountability of Cloud Services and Traceability Technology.
Shinichi Nakahara, Iifan Tyou (NTT)

----------------------------------------
Fri, May 11 AM (09:00 - 10:40)
----------------------------------------

(17) 09:00 - 09:25


(18) 09:25 - 09:50


(19) 09:50 - 10:15


(20) 10:15 - 10:40


----- Break ( 10 min. ) -----

----------------------------------------
Fri, May 11 AM (10:50 - 12:05)
----------------------------------------

(21)/ICM 10:50 - 11:15
Demonstration of non-stop backup system for business continuity plan
Mai Iwano, Shingo Ando, Kazuya Kushiyama, Tomoyuki Hakata, Masahiro Uraga, Junji Teramoto (Nippon Telegraph and Telephone West Corp.)

(22)/ICM 11:15 - 11:40
A method of Management and Operation on Network as a Service (NaaS)
Tsunemasa Hayashi, Tatsuya Kato (midokura)

(23)/ICM 11:40 - 12:05
Bandwidth Management Method Considering Available Wavelength Resource on Backend Servers for Network Services based on Distributed Components
Yuya Inoue, Kazuhiko Kinoshita, Yusuke Hirota (Osaka Univ.), Hideki Tode (Osaka Prefecture Univ.), Koso Murakami (Osaka Univ.)

----- Lunch & Break ( 65 min. ) -----

----------------------------------------
Fri, May 11 PM (13:10 - 14:25)
----------------------------------------

(24) 13:10 - 13:35


(25) 13:35 - 14:00


(26) 14:00 - 14:25


----- Break ( 10 min. ) -----

----------------------------------------
Fri, May 11 PM (14:35 - 15:50)
----------------------------------------

(27)/ICM 14:35 - 15:00
About the achievement of the OSS software development framework.
Masao Murata, Hiroyuki Ohhashi (FUJITSU)

(28)/ICM 15:00 - 15:25
[Encouragement Talk]
A Proposal of New Steiner Tree Algorithm Applied for P2MP-TE
Hiroshi Matsuura (NTT)

(29)/ICM 15:25 - 15:50
Methods for rapidly testing node reachability on multiple virtual private networks and evaluation
Naoki Tateishi, Mitsuho Tahara, Hikaru Seshake (NTT)

# Information for speakers
General Talk will have 20 minutes for presentation and 5 minutes for discussion.
Special Talk will have 20 minutes for presentation and 10 minutes for discussion.
Invited Talk will have 40 minutes for presentation.


=== Technical Committee on Information and Communication Management (ICM) ===
# FUTURE SCHEDULE:

Thu, Jul 12, 2012 - Fri, Jul 13, 2012: [Fri, May 11], Topics: Management Function, Management Theory, etc

# SECRETARY:
ICM Secretaries
E-mail:icm-kanji@mail.ieice.org
http://www.ieice.org/~icm/

=== Special Interest Group on Internet and Operation Technology (IPSJ-IOT) ===

# SECRETARY:


=== Special Interest Group on Computer Security (IPSJ-CSEC) ===
# FUTURE SCHEDULE:

Thu, Jul 19, 2012 - Fri, Jul 20, 2012: [Wed, May 16], Topics: Security


Last modified: 2012-05-10 09:32:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICM Schedule Page]   /   [Return to IPSJ-IOT Schedule Page]   /   [Return to IPSJ-CSEC Schedule Page]   /  
 
 Go Top  Go Back   Prev ICM Conf / Next ICM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan